American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Robert Brooks and Carolyn Gordon. Isospectral families of conformally equivalent Riemannian metrics. Bull. Amer. Math. Soc. 23 (1990) 433-436. MR 1033084.
Abstract, references, and article information   
View Article: PDF

[2] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[3] Richard Beals, Peter C. Greiner and Nancy K. Stanton. The heat equation and geometry of $\text{CR}$ manifolds. Bull. Amer. Math. Soc. 10 (1984) 275-276. MR 733694.
Abstract, references, and article information   
View Article: PDF

[4] S. K. Donaldson. Self-dual connections and the topology of smooth 4-manifolds. Bull. Amer. Math. Soc. 8 (1983) 81-83. MR 682827.
Abstract, references, and article information   
View Article: PDF

[5] Murray Cantor. Elliptic operators and the decomposition of tensor fields. Bull. Amer. Math. Soc. 5 (1981) 235-262. MR 628659.
Abstract, references, and article information   
View Article: PDF

[6] Hubert Goldschmidt. The integrability problem for Lie equations. Bull. Amer. Math. Soc. 84 (1978) 531-546. MR 0517116.
Abstract, references, and article information   
View Article: PDF

[7] Sigurdur Helgason. Invariant differential equations on homogeneous manifolds. Bull. Amer. Math. Soc. 83 (1977) 751-774. MR 0445235.
Abstract, references, and article information   
View Article: PDF

[8] Elliott Lieb. Bounds on the eigenvalues of the Laplace and Schroedinger operators. Bull. Amer. Math. Soc. 82 (1976) 751-753. MR 0407909.
Abstract, references, and article information   
View Article: PDF

[9] A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan. Mayer-Vietoris sequences for complexes of differential operators. Bull. Amer. Math. Soc. 82 (1976) 487-490. MR 0420742.
Abstract, references, and article information   
View Article: PDF

[10] Takahiro Kawai. Removable singularities of solutions of systems of linear differential equations. Bull. Amer. Math. Soc. 81 (1975) 461-463. MR 0372437.
Abstract, references, and article information   
View Article: PDF

[11] Arthur E. Fischer and Jerrold E. Marsden. Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Amer. Math. Soc. 80 (1974) 479-484. MR 0346839.
Abstract, references, and article information   
View Article: PDF

[12] Sigurdur Helgason. Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups. Bull. Amer. Math. Soc. 79 (1973) 129-132. MR 0312158.
Abstract, references, and article information   
View Article: PDF

[13] R. T. Smith. Harmonic mappings of spheres. Bull. Amer. Math. Soc. 78 (1972) 593-596. MR 0298590.
Abstract, references, and article information   
View Article: PDF

[14] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1